Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What is the reason for a smelly colorless discharge after the contraceptive implant ?

Hi, I have just had my contraceptive implant taken out and now I have a strong fish like small and colorless dischargee? I wash using FemFresh but my peers at work have commented on the smell. My tummy is also bloated. I have been tested for STI s and all were negative. I get a lot of cystitis too. Any ideas?
Asked On : Fri, 24 Jun 2011
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
Do you have Itching and Pain after sex? Your History suggests you have Bacterial Vaginosis of Vaginal Candidiasis, but it has to be confirmed. First get yourself examined by a Gynecologist so that she can examine you ans suggest Proper medications, if at all necessary. The treatment will depend upon the cause, as you Doctor will run a Blood Work up and Perform local examination to rule out any infection. If you have Pain, apply heat pads and get adequate rest. Eat healthy nutritious balanced diet.

Wish you Good Health.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor